Ask an expert
Question

07 Aug 2007

captohexal
Hi

I would like to find out about Captohexal. My father takes it . He complains that it gives it a pain in his chest . My question is is it supposed to give u a pain in your chest . He takes it with another tablet. Please could u let me know .

Thank u
S.A
Answer 596 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear SA
It is unlikely that it will cause pain in the chest - this pain could be due to heart problems and you should let his doctor know about this. Captohexal is a ACE inhibitor and normally used for high bloodpressure and heart failure.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.